# SDR 02FDEA00805

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 29L, BS 1000 TO 1018.  R&R STRINGER PER EO 7-5310-7-2356.
